# SDR CALA0400057

- Difficulty date: January 25, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737824
- Aircraft serial: 28946
- Aircraft time: 14,743 hours, 5,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT ZEE CHANNEL IN AFT PIT CORRODED AT STA 727+4 TO 767, RBL 21.  A NEW ZEE CHANNEL WAS INSTALLED IAW SRM 53-00-53.
